MAUDE Adverse Event Report: EXACTECH, INC. ALTEON; ALT HA S CLR STD SZ 6

EXACTECH, INC. ALTEON; ALT HA S CLR STD SZ 6
Model Number 190-30-06
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during the initial implantation of a tha, on this female patient after countersinking a size 6 broach in the patient's femoral canal the surgeon asked for a size 6 collared stem.While attempting to seat the implant to reproduce the position of the broach the patient's femur cracked.He then extracted the implant, applied cables to the femur and went through extensive broaching and re-broaching to get the implant to fit.This caused 30-45 mins delay in surgery.Patient was last known to be in stable condition following the event.Devices not returning, it is implanted into the patient.
 
Additional Manufacturer Narrative
(h3) the evaluation of the of the reported event was, the surgical technique and patient conditions at the time of implantation of the total hip components.No information provided in the following section(s): a2, a4, a5, b6.The following section(s) have additional info: g4, g7, h1, h2, h3, and h7.

Brand Name
ALTEON
Common Device Name
ALT HA S CLR STD SZ 6
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10972479
Report Number1038671-2020-00644
Device Sequence Number4282976
Product Code MEH
UDI-Device Identifier10885862321084
UDI-Public10885862321084
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2025
Device Model Number190-30-06
Device Catalogue Number190-30-06
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;